MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6021-0335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Insufficient Information (4580)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: the physician reported that an inflammatory response was observed in a patient who had the accolade¿ tmzf implanted.According to the examination results, infection was ruled out (negative).At this time, no further information is available.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding wear involving an accolade stem was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant indicated: complaint reports ¿inflammatory response¿ involving catalog # 6021-0335; accolade plus tmzf hip stem # 3; lot/serial # unknown.Based on available information, there is no confirmation of this inflammation or involvement of the hip implant.The synovial fluid was collected on the right side and the clinical note references pain on the left side without any imaging changes.The positive finding on the laboratory studies is a urinary tract infection that is unrelated to the hip prosthesis.The reported event is not confirmed and there is no root cause to investigate.As no adverse event is confirmed, there are no device, procedure, or patient related factors to evaluate.-product history review: a review of the device history records could not be performed as lot code information was unknown.-complaint history review: a complaint history review could not be performed as lot code information was unknown.Conclusions: it was reported that at an inflammatory response was observed in a patient who had the accolade¿ tmzf implanted.According to the examination results, infection was ruled out (negative).A review of the provided medical records by a clinical consultant indicated: complaint reports ¿inflammatory response¿ involving catalog # 6021-0335; accolade plus tmzf hip stem #3; lot/serial # unknown.Based on available information, there is no confirmation of this inflammation or involvement of the hip implant.The synovial fluid was collected on the right side and the clinical note references pain on the left side without any imaging changes.The positive finding on the laboratory studies is a urinary tract infection that is unrelated to the hip prosthesis.The reported event is not confirmed and there is no root cause to investigate.As no adverse event is confirmed, there are no device, procedure, or patient related factors to evaluate.No further investigation for this event is possible at this time.If device and/or additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ACCOLADE PLUS TMZF HIP STEM #3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24363027
Report Number0002249697-2026-00104
Device Sequence Number15901356
Product Code LPH
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6021-0335
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient Weight127 LB